| Catalog Number |
00877503601 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
01/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10.36mm i.D.Size g neutral liner item# 30103607 lot# 66581264.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
Event or Problem Description
It was reported that approximately the same day post-implantation, the patient underwent a hip revision due to dislocation.There was a head and liner exchange.Diligence is completed and no further information on the reported event has been provided.
Event or Problem Description
Diligence is completed and no further information on the reported event has been provided.
Additional Manufacturer Narrative
No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.Complaints are monitored per complaint trending process in order to identify potential adverse trends.Based on the available information, the reported event cannot be confirmed, and a definitive root cause cannot be established.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.